# SDR AALA20130708004

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 38,984 hours, 15,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE & SEAT MOUNTED EMERGENCY LIGHTS FROM 8 - 11DEF INOPERATIVE.  REPLACED BATTERY PACK AT M01676.
